MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN

ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Catalog Number 06P08-50
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that there are an increased number initial reactive alinity s chagas patient samples.One sample has come back indeterminate from confirmatory testing.The customer has provided the following data: (b)(6) results from (b)(6) 2023 = 2.15 repeated on (b)(6) 2023 results = 1.91 and 2.17 confirmatory indeterminate; (b)(6) results from (b)(6) 2023 = 1.15 repeated on (b)(6) 2023 results = 1.22 and 1.27 confirmatory test indeterminate; (b)(6) results from (b)(6) 2023 = 1.61 repeated on (b)(6) 2023 results = 1.57 and 1.59 confirmatory test negative; (b)(6) results from 17feb2023 = 2.28 repeated on (b)(6) 2023 results = 2.38 and 2.18; (b)(6) results from 23feb2023 = 1.01 repeated on (b)(6) 2023 results = 1.05 and 1.06.No adverse impact to donor or patient management was reported.
 
Additional Manufacturer Narrative
Complete information for patient identifier: sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Trending review determined no adverse trend for the issue for the product.Historical complaint review determined there is normal complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.A technical review of field data for alinity s chagas reagent, lot 40523be00 was performed.The analysis included initial reactive rates (irr), repeat reactive rates (rrr) and specificity (assuming zero prevalence) across obi, applicable peer sites and across all us customer sites were collected and assessed.Aggregated performance of lot 40523be00 across all us customer sites (regardless of peer group) are within product requirements and comparable to the performance of other lots of the same assay evaluated in the comparison.Additionally, a review of the overall monthly reactive rates from august 2022 to february 2023 was performed.Review of the time-based (monthly) data demonstrates that the performance of the customer of interest is comparable or better to the performance of their peers.The performance of the assay across all months is within product requirements.Based on the investigation, no deficiency for lot number 40523be00 was identified.
 
Event or Problem Description
The customer stated that there are an increased number initial reactive alinity s chagas patient samples.One sample has come back indeterminate from confirmatory testing.The customer has provided the following data: (b)(6) results from 04feb2023 = 2.15 repeated on 05feb2023 results = 1.91 and 2.17 confirmatory indeterminate.(b)(6) results from 10feb2023 = 1.15 repeated on 11feb2023 results = 1.22 and 1.27 confirmatory test indeterminate.(b)(6) results from 13feb2023 = 1.61 repeated on 15feb2023 results = 1.57 and 1.59 confirmatory test negative.(b)(6) results from 17feb2023 = 2.28 repeated on 19feb2023 results = 2.38 and 2.18 confirmatory test indeterminate.(b)(6) results from 23feb2023 = 1.01 repeated on 24feb2023 results = 1.05 and 1.06 confirmatory test indeterminate.Additional data provided 16mar2024: (b)(6) results from 03mar2023 = 1.40 repeated on 05mar2023 results = 1.50 and 1.54.(b)(6) results from 08mar2023 = 1.03 repeated on 10mar2023 results = 1.03 and 1.00.(b)(6) results from 09mar2023 = 1.74 repeated on 10mar2023 results = 1.65 and 1.62.(b)(6) results from 14mar2023 = 1.37 repeated on 14mar2023 results = 1.45 and 1.41.No adverse impact to donor or patient management was reported.
 
Additional Manufacturer Narrative
Additional patient testing added to section b5: describe event or problem.Complete information for section a1 patient identifier: sid (b)(6).

Brand Name
ALINITY S CHAGAS
Common Device Name
TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16483459
Report Number3002809144-2023-00104
Device Sequence Number5263417
Product Code QHM
UDI-Device Identifier00380740117221
UDI-Public00380740117221
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2023
Device Catalogue Number06P08-50
Device Lot Number40523BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer03/16/2023
04/18/2023
Initial Report FDA Received Date03/04/2023
Supplement Report FDA Received Date04/04/2023
04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6) ; ALNTY S SYSTEM, 06P16-01, (B)(6) ; ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown